MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENDURANCE SZ 3 300MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ENDURANCE SZ 3 300MM; MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Catalog Number 152127000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 08/27/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and medical records received, ppf alleges infection and elevated metal ions after the first revision.After review of medical records, patient was revised to address pain and to improve function.Revision notes reported no related abnormalities.Doi: (b)(6) 2012 - dor: (b)(6) 2012 (right hip).

Brand Name
ENDURANCE SZ 3 300MM
Common Device Name
MISCELLANEOUS HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8596829
Report Number1818910-2019-93060
Device Sequence Number19381084
Product Code JDI
UDI-Device Identifier10603295057314
UDI-Public10603295057314
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K942370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152127000
Device Lot NumberBV9CP1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR